Home > Journals > Panminerva Medica > Past Issues > Panminerva Medica 1999 September;41(3) > Panminerva Medica 1999 September;41(3):261-3

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

PANMINERVA MEDICA

A Journal on Internal Medicine


Indexed/Abstracted in: BIOSIS Previews, Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,6


eTOC

 

CASE REPORTS  


Panminerva Medica 1999 September;41(3):261-3

language: English

Atyp­i­cal ­Sweet’s syn­drome in a neu­tro­pen­ic ­patient ­with ­acute mye­loid leu­ke­mia, sec­on­dary to a ­RAEB-T, sim­u­lat­ing throm­boph­le­bitis

Equitani F., Mele L., Rutella S., Belli P.*, Paciaroni K., Piscitelli R., Pagano L.

From the Hem­a­tol­o­gy ­Chair and * Radiol­o­gy, Cath­o­lic Uni­ver­sity, ­Rome, Ita­ly


PDF  


We ­report a ­rare ­case of a ­patient ­with ­acute mye­loid leu­ke­mia fol­low­ing refrac­to­ry ane­mia ­with ­excess of ­blasts trans­formed (­RAEB-T) who pre­sent­ed a clin­i­cal pic­ture sug­ges­tive of throm­boph­le­bitis. The ultra­son­o­graph­ic pro­ce­dure and the ­response to cor­ti­cos­ter­oid treat­ment sug­gest ­that ­this con­di­tion was com­pat­ible ­with an atyp­i­cal ­Sweet’s syn­drome.

top of page

Publication History

Cite this article as

Corresponding author e-mail